# SDR CA050312004

- Difficulty date: March 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 96029H2269
- Condition: Cracked
- Location: Cockpit
- Part time: 20,183 hours, 16,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LT WINDSHIELD CRACKED DURING LEVEL FLIGHT.  DIVERTED FLIGHT.  LT WINDSHIELD WAS REPLACED IAW AMM.
